How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 2779
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now

Hi Ive got a skin reaction

Customer Question

Hi I've got a skin reaction - a sort of a bumpy rash on my hand - trying to figure out if it could be a reaction to the new medicine I've started taking a while ago and have been gradually increasing the dosage. The reaction has only appeared a few days ago, while the last increase has happened 15 days ago. I haven't made any changes in my diet lately. Would be grateful for some advice. As thinking of starting some antihistamines, Regards Evgenia


+xxxxxxxxxxx

Submitted: 3 years ago.
Category: Dermatology
Expert:  Dr. Chip replied 3 years ago.
Hi Evgenia. It would be really helpful if you could post a photo of the rash on this page. If you can't can you fully describe it for me?
Customer: replied 3 years ago.

Dear Dr Chip


I believe you've been mislead, I've already cancelled my request as after placing the question as an urgent one, I have not received a reply for more than a few hours.


It appears that all the consultants were in a completely different timezone despite the fact that the website looks like a UK one.


Therefore, I wish you a lovely day


Sincerely


E.L.

Related Dermatology Questions